MAUDE Adverse Event Report: Nihon Kohden OrangeMed, LLC Nihon Kohden NKV-550 Series Ventilator System; Ventilator, Continuous, Facility Use

Nihon Kohden OrangeMed, LLC Nihon Kohden NKV-550 Series Ventilator System; Ventilator, Continuous, Facility Use
Model Number NKV-550-S
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2026
Type of Reportable Event Malfunction

Brand Name
Nihon Kohden NKV-550 Series Ventilator System
Common Device Name
Ventilator, Continuous, Facility Use
Manufacturer (Section D)
Nihon Kohden OrangeMed, LLC
1800 e. wilshire ave.
santa ana CA 92705
Manufacturer (Section G)
Nihon Kohen OrangeMed, LLC
1800 e. wilshire ave.
santa ana CA 92705
Manufacturer Contact
sheryl higgins
1800 e. wilshire ave.
santa ana, CA 92705
+1(949)502-6448
MDR Report Key50940495
Report Number3014631252-2026-00078
Device Sequence Number21517589
Product Code CBK
UDI-Device Identifier00843685100005
UDI-Public(01)00843685100005(11)260212
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K192307
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberNKV-550-S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown